Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Is there any drug interaction between isotrotenoin and cephalexim?

User rating for this question
Very Good
Answered by

Practicing since : 1982
Answered : 2703 Questions
My sister has acne problem since many years. One dermatologist has prescribed her to take Isotrotenoin for acne problem. same time she had problem of swelling on her hand, another consultant has prescribed cephalexim antibiotic . Is it safe to take isotrotenoin & cephalexim at a time? Any drug interaction?
Posted Sat, 1 Feb 2014 in Skin Hair and Nails
Answered by Dr. Ilyas Patel 40 minutes later
Brief Answer: She may take both medicines at a time. Detailed Answer: Hi, Acne vulgaris is a chronic skin disease occuring with relapses. It requests long term treatment. Swelling on her hand may be infection as her doctor gave cephalaxine. She may take isotretinoin along with antibiotics...Cephalxine..ok. As Acne is chronic disease, she should take isotretinoin in low dose for few months along with minocycline 50 mg. I hope you got my answer. Still, any may answer. Dr. Ilyas Patel MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor